# SDR ASAA2024051751406

- Difficulty date: May 17, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR THRESHOLD HAS CORROSION ARROUND FASTENERS GROUNDED - YES. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW A320 SRM 53-41-49-283-003 REMOVED AND REPLACED THRESHOLD P/N D5347560020400 PO:1091984.1 IAW A320 SRM 51-42-11 AND AIR BUS DWG D53475500 ISSUE BV
